So funny

Discussion in 'The ARRSE Hole' started by spaz, May 5, 2010.

Welcome to the Army Rumour Service, ARRSE

The UK's largest and busiest UNofficial military website.

The heart of the site is the forum area, including:

  1. It's possible to remove them with a pin or a sharp knife.
     
  2. HAHA, yeah it would be safe to stick a knife in my eye then mate, cheers for the advice!
     
  3. Use a pin then pussy.
     
  4. Nah think I`l try a machete, f*ck the pin !!
     
  5. Spaz is out of date in his advice. Currently the people in the know use a chemical known as N-Vanillyl-8-methyl-6-(E)-noneamide (Capsaicin). This is not easy to get hold of, but if you do a search on Google you will find it. Liberally splash it in your eyes and the floaters will worry you no more.
     
  6. They are a sign of dehydration.
     
  7. Nice one Legs il try that...
     
  8. You get them after being dry bummed.
     
  9. HAHA bet you`ve got them then mate, I say this because you seem to know the reason for Floaters in vision?
     
  10. So I was reliably informed by Arte_et_Marte and Adam. :D
     
  11. I doubt that very much, as I drink 3 liters of water a day, whoever told you that is talikng utter b*llshit mate!